# SDR FDEA201803060603

- Difficulty date: March 6, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 48,589 hours, 22,467 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Otbd Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING,  WHEN MOVING FLAPS FROM FLAPS 1 TO FLAPS UP,  RECEIVED AN LE SLAT ASSYMETERY.  EMERGENCY DECLAIRED,  RAN QRH, RETURNED TO DEPARTURE.  REMOVED AND REPLACED THE LT OTBD SLAT LOSS SENSING SWITCH IAW MM 27-81-42-4.  ADJUSTED SWITCH IAW MM 27-81-42-5.   ISOLATED THE INBD AND OTBD SLAT LOSS SWITCHES.  MEGGED ALL WIRES IN WINGS AND FUSELAGE.  NO SHORTS TO GROUND NOTED.    ACCOMPLISHED AN ADJUSTMENT TEST OF THE OTBD SLAT LOSS SWITCHES IAW 27-81-42-5.   OPS CHECKED GOOD.
